Disgusted!!!!! | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Disgusted!!!!! Disgusted!!!!!

Thread Tools
  #1  
Unread 12-08-2003, 04:42 AM
Disgusted!!!!!

Hi everyone..I don't know if I already posted this issues here...AAAH the "menopause" mind!!!
Anyway I recently discovered that after using my compounded cream that was supposed to be 2mg estriol and 50mg progesterone..THAT I was in fact given TWO HUNDRED mg of estriol and the 50 mg. of progesterone. NO-one seems to know what this may have done to me. All I know is that I was swimming in sweat..and feeling really sick. IT was when I consulted an out of state compounding pharmacist that he remarked that I better check my tube of cream, as I must be telling him the wrong mg on the estriol, and that he would NEVER have filled a script for 200mg of estriol. I was RIGHT and the pharmacist made a bad error. My doc is on vacation, so I saw another doctor that thought I could try cenestin to help the flashes. I did NOT get along with it...and I am DISGUSTED with everything.........I need to know what that kind of high dose does to the system. I am telling you sisters...I am so tired..and sick of all of this.....HOW could they have made that error?? IF anyone knows anything about high doses of estriol...please e-mail me or leave a reply for me...please.....
Right now I don't want to take anything. I just want to stay under the covers..EXCEPT it is too HOT in there!!! Thank you all so much, and IF this is a repeated story, I am sorry:>(
God Bless,
Hope
Sponsored Links
Advertisement
 
  #2  
Unread 12-08-2003, 09:01 AM
Disgusted!!!!!

(((((((Hopefloat2055)))))))))

OMG I am reading your post and just yelling here about what they put you thru... I'm soooooo ANGRY for you.

I don't have any input on your question re the high dose symptoms, but I wanted to just offer my support and can say I just spent the past 2 weeks under / on top of my covers so I KNOW that part of what you are going thru.

Crash
  #3  
Unread 12-08-2003, 02:05 PM
Disgusted!!!!!

Hope! I dont know whether to scream for you or with you!!!! Im sorry your going thru this.. My bed is also my comfort zone! <even tho it is sooo hot under those covers>.
Im terrified at what is happening to me, Im house bound and i have no desire to go anywhere or do anything with anyone. All i want is to be left alone.
Im praying for you that there was no damage to your system and that u find peace.. I dont have any answers for you i wish i did But if your not confident in your doctor. Get a new ONE you are worth it! Dont settle.. find someone who will listen to YOU!
Hang in there,
Kathy
Sponsored Links
Advertisement
 
  #4  
Unread 12-08-2003, 03:00 PM
Disgusted!!!!!

Hi Hope, I feel bad for you,and I sure understand what you mean by wanting to just stay in bed.

I don't know of anyone prescribed that high a dosage of estradiol,and hopefully it didn't do anything harmful other than temporarily.

I also understand you when you say you just get frustrated,and don't want to take anything. I think it is very hard adjusting hormones,and knowing when to up the dosage or not. Its a tricky matter.

I am taking the bi-est the natural compounded hormones,and also just now started taking wellbrutin the anti-depressant. I'v been on that for about 3 weeks and was getting very frustrated with that thinking it was making me worse not better. The doctor told me to give it a little while longer because it takes quite some time to be theraputic. Sometimes I don't know what to do because I want to go off of that,and then I think I will get worseand have to start all over again with another anti-depressant,and that takes about 2 weeks to get into your system. I agree with you its very frustrating.

Again, I'm sorry what you are going through,but I completely understand. Sometimes you just don't know what to do. YOu are definitely not alone. Take care,and the best of luck,Barbie
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
10 Replies, Last Reply 11-17-2007, Started By musiclover1
6 Replies, Last Reply 11-10-2002, Started By NNanda
4 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Hysterectomy Recovery (post hysterectomy)
6 Replies, Pelvic Floor and Bladder Issues
5 Replies, Pelvic Floor and Bladder Issues
23 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
13 Replies, Preparing for Hysterectomy (pre hysterectomy)
6 Replies, Preparing for Hysterectomy (pre hysterectomy)
6 Replies, The Road Less Traveled



Advertisement

Hysterectomy News

October 28,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement